Access count of this item: 63

Files in This Item:
File Description SizeFormat 
0516-2.pdf129.03 kBAdobe PDFView/Open
Title: Non-Standard Analysis Without Non-Standard Models(LOGIC AND THE FOUNDATIONS OF MATHEMATICS)
Authors: Kakuda, Yuzuru
Author's alias: 角田, 譲
Issue Date: Mar-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 516
Start page: 10
End page: 11
Appears in Collections:Logic and the Foundations of Mathematics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.